# SDR ASAA2025101561636

- Difficulty date: October 15, 2025
- Submitted: October 17, 2025
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 59,856 hours, 18,439 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702100
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING TC 78233001, BATTERY PACKS FOR BOTH AFT WING DOORS AND AFT FLAP EMERGENCY LIGHTS INOP. EMERGENCY LIGHT FOR R2 DOOR INOP AS WELL. GROUNDED - YES. REPLACED EMERGENCY LT BATTERY & POWER SUPPLY 3 EA, M1670, M1671, M1672. REF AMM 33-51-06. OP CHK GOOD.
